# SDR AALA981837

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31021107
- Condition: Failed
- Location: Pax Door
- Component: Aircruisers
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, CHECK OF L3 DOOR SLIDE DEPLOYMENT WAS UNSUCCESSFUL.  REPLACED L3 DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
